# SDR CA031023008

- Difficulty date: October 10, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 1,653 hours
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Part serial: K0089
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING DESCENT FLIGHT CREW REPORT LT HYRAULIC SYSTEM PRESSURE GOING DOWN AND CONFIRM HYD.  LEAK COMMING FROM LT NACELLE. FLAP EXTENSION CUTOUT BUT VERY SLOW. A/C LANDED OK. LT ENGINE DRIVE HYDRAULIC PUMP FOUND LEAKING AT PUMP INTERFACE (SPLIT LINE). NEW PUMP INSTALLED, HYD SYSTEM FLUSHED AND RESERVOIR SERVICED, CASE DRAIN,  PRESSURE AND RETURN FILTER INSPECTED AND REPLACED . A/C RETURN TO SERVICE.
